# SDR SWIA202053250

- Difficulty date: August 26, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Gouged
- Location: Jackscrew
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB SCREW JACK ATTACH FITTING HAS 3 SMALL GOUGES ON INBOARD SIDE.  C-CHECK RO 10/13/2020.  REPAIRED RT SCREW JACK FITTING INBOARD BRACKET, IAW MHIRJ REO.   COMPLETED TASK CARD, M-337 ATTACHED.  NO CHANGE TO WEIGHT AND BALANCE.
